MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE YELLOW/C-H 12 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE YELLOW/C-H 12 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 00595203012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty on an unknown date.Subsequently, on an unknown timeframe post-implantation, the patient experienced increased laxity in the knee and underwent revision surgery.The articular surface was exchanged without complication.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown femoral component: catalog#ni, lot#ni; unknown tibial tray: catalog#ni, lot#ni.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Visual examination of the provided pictures identified the explanted articular surface.No damage can be seen in the pictures.No further assessment can be made based on the pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE YELLOW/C-H 12 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20903218
Report Number0001822565-2024-03919
Device Sequence Number14703292
Product Code JWH
UDI-Device Identifier00889024207974
UDI-Public(01)00889024207974(17)250131(10)64667516
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number00595203012
Device Lot Number64667516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose